# SDR A6WA202102047579

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 41,283 hours, 39,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 601R32002
- Part serial: NSN
- Condition: Corroded
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS 310 B/T STR 26L AND STR 26R  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED FS 310 LOWER SECTION AT FS 310.0 BETWEEN STR 26L AND 26R
